# SDR SIMA200116303

- Difficulty date: June 12, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501537
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4504 - FOUND OVERHEAD LIGHT AT SEAT 8A CREATED SMOKE AND SPARKS.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW WORK CARD 33-21-06-00-801-A.  OPS CHECK GOOD.  (M)
